# SDR REXA2015012800177

- Difficulty date: January 28, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 21,685 hours, 18,788 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT COME DOWN UNTIL ALL HYD PUMPS WERE TURNED ON.  REPLACED NLG BYPASS VLV IAW 32-34-35.  OPERATIONS & LEAK CHECKED GOOD.
